# SDR UALA2010082703175

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 63,653 hours, 23,445 cycles
- Engine: Pwa PW2037
- Engine time: 200 hours, 27,866 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 315A180116
- Part serial: 315A180124
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID LEAKING NR 1 ENGINE.  NR 1 ENGINE  INBOARD (RT) REVERSER HALF, MIDDLE LOCK ACTUATOR MR78330 PCN 643-9215 LEAKS HYDRAULIC STAEDY STREAM AT ACT ROD END, BEYOND DISPATCH LIMITS OF AMM 78-31-13, PAGE 425, REPLACED ACTUATOR.
